# SDR R61A201608120477

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 22,809 hours, 17,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FIRST OFFICERS FLASHLIGHT CRADLE WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS FLASHLIGHT PER AMM AND OPS CHECKED GOOD.
